MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP COLOR CUFF NON-STERILE DISPOSABLE TOURNIQUET CUFF 34.0 INCH X 4.0 INCH; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP COLOR CUFF NON-STERILE DISPOSABLE TOURNIQUET CUFF 34.0 INCH X 4.0 INCH; TOURNIQUET, PNEUMATIC
Catalog Number 5921-034-235NS
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : at this time device is not being returned.
 
Event or Problem Description
It was reported that the tourniquet cuff was set at 250 but would not reach that number during use in a procedure at the user facility.No medical intervention or adverse consequences were reported.The user facility was not able to provide any further information regarding the reported event.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
 
Event or Problem Description

Brand Name
COLOR CUFF NON-STERILE DISPOSABLE TOURNIQUET CUFF 34.0 INCH X 4.0 INCH
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16912299
Report Number3015967359-2023-01098
Device Sequence Number11325849
Product Code KCY
UDI-Device Identifier37613327606189
UDI-Public37613327606189
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5921-034-235NS
Device Lot Number2022120503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1342-2023
Patient Sequence Number1
Patient SexUnknown